American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jeremy Miller. Nonabelian Poincar\'e duality after stabilizing. Trans. Amer. Math. Soc. 367 (2015) 1969-1991.
Abstract, references, and article information   
View Article: PDF

[2] Richard Hepworth. Groups, cacti and framed little discs. Trans. Amer. Math. Soc. 365 (2013) 2597-2636.
Abstract, references, and article information
View Article: PDF

[3] Dev Sinha and Ben Walter. Lie coalgebras and rational homotopy theory II: Hopf invariants. Trans. Amer. Math. Soc. 365 (2013) 861-883.
Abstract, references, and article information   
View Article: PDF

[4] Jeffrey Giansiracusa and Paolo Salvatore. Cyclic operad formality for compactified moduli spaces of genus zero surfaces. Trans. Amer. Math. Soc. 364 (2012) 5881-5911.
Abstract, references, and article information   
View Article: PDF

[5] Bruno Vallette. A Koszul duality for props. Trans. Amer. Math. Soc. 359 (2007) 4865-4943. MR 2320654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernard Badzioch. From \boldmath$\Gamma$-spaces to algebraic theories. Trans. Amer. Math. Soc. 357 (2005) 1779-1799. MR 2115076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yutaka Hemmi and Yusuke Kawamoto. Higher homotopy commutativity of $H$-spaces and the permuto-associahedra. Trans. Amer. Math. Soc. 356 (2004) 3823-3839. MR 2058507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1